# SDR O2GA2023032782001

- Difficulty date: March 19, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N820UP
- Make and model: Beech B300
- Aircraft serial: FL905
- Aircraft time: 6,482 hours, 5,498 cycles
- Engine: Pwa PT6A60A
- Engine time: 6,362 hours, 5,400 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Valve
- Part number: 723747
- Part serial: 11313A
- Condition: Intermittent
- Location: Right Engine
- Part time: 6,362 hours, 540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, M, O
- Precautionary procedure: A, O

## Discrepancy

AT FL310 RIGHT ENGINE OIL TEMPERATURE EXCEEDED 99* CELSIUS FOR MORE THAN 10 MINUTES. PEAKED AT 102* CELSIUS AND WAS STABLE AT 101* CELSIUS WHEN THE RIGHT THROTTLE WAS REDUCED TO IDLE. AT BELOW FL180 THE ENGINE OIL TEMPERATURE RETURNED TO NORMAL RANGE. ENGINE OIL PRESSURE, ITT AND ALL OTHER PARAMETERS WERE IN NORMAL OPERATING RANGE. MAINTENANCE REPLACED THE OIL COOLER THERMOSTAT VALVE. ENGINE SOAP SAMPLE, OIL FILTER AND AGB CHIP DETECTOR CHECK PERFORMED WITH NO DEFECTS NOTED. GROUNDS ENGINE RUNS PERFORMED WITH NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED WITH NO DEFECTS NOTED.
